← Return to Neuropathy due gastricbypass

Discussion
Rac49546 (@rac9546)

Neuropathy due gastricbypass

Digestive Health | Last Active: Dec 13, 2011 | Replies (4)

Comment receiving replies
@dmdouglass

Yes i do! They say its a latent side effect approx. 8 years after bi pass! I have it in both feet and i am not a diabetic! Not happy at all.

Jump to this post


Replies to "Yes i do! They say its a latent side effect approx. 8 years after bi pass!..."

What do you take for the pain? I take neurotin and Ketamine coumpounded medicine. it hep most of the time, but not always. Maybe 85% of the time.

Thats a pretty good percentage. I tried neurontin but it made me too dizzy, felt like I was getting the flu all the time. I took darvocet for three years, and that helped, but they took it off the market. Basically Im just living with it till I find a new med. Wearing really supportive shoes helps alot. I also make sure I dont stand in one place too long. NOt much help I know, but its a daily learning experience. Are you having any hypoglycemic issues yet?

  Request Appointment